ARAMA SONUÇLARI

Toplam 14 adet sonuçtan 14 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Wave collapse in a class of nonlocal nonlinear Schrödinger equations
Physica D: Nonlinear Phenomena, Vol. 207, No. 3-4, Ağustos 2005, s. 230-253, ISSN: 01672789
MARK J ABLOWİTZ,BAKIRTAŞ AKAR İLKAY,BOAZ ILAN
İlkay Bakırtaş Akar Özgün Makale
Nonlinear Schrodinger Equations and N=2 Superconformal Algebra
International Journal of Nonlinear Science, Vol. 10, Ocak 2010, s. 410-421, ISSN: 1749-3897
ÖZER HAKKI TUNÇAY
Hakkı Tunçay Özer Özgün Makale
Integrability of Variable Coefficient Nonlinear Schrödinger Equations
WORKSHOP ON DIFFERENTIAL EQUATIONS AND APPLICATIONS IV, İSTANBUL/TÜRKİYE, 30 Nisan 2010
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Sözlü Bildiri
Variable Coefficient Nonlinear Schrödinger Equations with Four Dimensional Symmetry Groups and Analysis of Their Solutions
Symmetry and Perturbation Theory 2011, LECCE/İTALYA, 5 Haziran 2011
ÖZEMİR CİHANGİR
On some canonical classes of cubic-quintic nonlinear Schrödinger equations
Journal of Mathematical Analysis and Applications, Vol. 446, Ocak 2017, ISSN: 0022-247X
ÖZEMİR CİHANGİR
Cihangir Özemir Özgün Makale
Non-viscous regularization of the Davey-Stewartson equations: Analysis and modulation theory
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 57, No. 8, Ağustos 2016, ISSN: 0022-2488
GUO YANQIU, HACINLIYAN İRMA, TITI EDRISS S.
A higher-order model for transverse waves in a generalized elastic solid
CHAOS SOLITONS & FRACTALS, Vol. 14, No. 8, Kasım 2002, s. 1127-1135, ISSN: 0960-0779
HACINLIYAN İRMA, ERBAY SAADET
Coupled quintic nonlinear Schrodinger equations in a generalized elastic solid
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, Vol. 37, No. 40, Ekim 2004, s. 9387-9401, ISSN: 0305-4470
HACINLIYAN İRMA, ERBAY SAADET
Exact Solutions and Classification of Symmetry Algebras for Variable Coefficient Nonlinear Schrödinger Equations
5th Workshop on Differential Equations and Applications, İZMİR/TÜRKİYE, 14 Eylül 2011
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özet Bildiri
Nonlinear Schrodinger equations and Virasoro algebra
CHAOS SOLITONS FRACTALS, Vol. 30, No. 2, 2006, s. 363-366, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
Nonlinear Schrodinger equations and N=1 superconforinal algebra
CHAOS SOLITONS FRACTALS, Vol. 33, No. 4, 2007, s. 1417-1423, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
On integrability of variable coefficient nonlinear Schrödinger equations
REVIEWS IN MATHEMATICAL PHYSICS, Vol. 24, No. 7, 2012, s. 1250015
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Variable coefficient nonlinear Schrödinger equations with four dimensional symmetry groups and analysis of their solutions
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 52, 2011, s. 93702
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Symmetry classification of variable coefficient cubic quintic nonlinear Schrödinger equations
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 54, No. 2, Şubat 2013, s. 23502
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930